# SDR UIEA2025101001264

- Difficulty date: October 10, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 85,711 hours, 16,909 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Shutoff Valve
- Part number: 340545
- Part serial: 2343
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

C HYD SYS PRESS EICAS MESSAGE DISPLAYED IN FLIGHT, HMG INOP.  HYD PRESS INDICATION OPERATES NORMAL PER AMM 29-31-00-001.  PERFORMED ADP SYS TEST PER B767 AMM 29-11-00.  NO DEFECTS NOTED. TRANSFER TO DMI 239843 PER MEL 24-25-01-01D CAT A. R & R SOV PER AMM 24-25-03, NO HELP. T/S TO RELAY K858 IAW WDM 24-25-11, OPS CHK GOOD IAW AMM 24-25-00. DMI 239843 CLOSED. PLACARD REMOVED.
